# SDR YENA2020020750157

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- System (JASC): 5260 · Entrance Stairs
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY CYL/ ACCUMULATOR BELOW LIMITS; SEVICED L1 DOOR AS PER AMM 52-10-00OK FOR SERVICE + REPLACED DIAPHRAM SEAL DISK IAW AMM 52-11-14. SUPPLEMENTAL INFORMATION TO FOLLOW.
